MAUDE Adverse Event Report: GYRUS ACMI, INC. 0.035" HYBRID WIRE, BOX OF 5

GYRUS ACMI, INC. 0.035" HYBRID WIRE, BOX OF 5
Model Number GWH3505R
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The device was not returned to olympus for evaluation, therefore the complaint could not be confirmed.The dhr was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that a cook medical ureteral stint malfunctioned when using the olympus guide wire.The reported problem was found during a therapeutic ureteroscopy, which was completed successfully.There was no harm or user injury reported due to the event.

Brand Name
0.035" HYBRID WIRE, BOX OF 5
Common Device Name
WIRE
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15320367
Report Number3003790304-2022-00183
Device Sequence Number5888802
Product Code PRX
UDI-Device Identifier00821925031425
UDI-Public00821925031425
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT-EYA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWH3505R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown